# SDR DALA2019032501889

- Difficulty date: March 24, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 75,619 hours, 56,216 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DEPARTED AND SMELLED BAD ODOR DIVERTED TO MCI AFTER DELARING AN EMERGENCY NORMAL LANDING. OPENED BORESCOPE INSPECTION PORTS REF AMM 72-00-00-290-801C1. BORESCOPED 6TH STAGE 7TH STAGE 13TH STAGE ALSO INSPECTED INLET NO DAMAGE NOTED. CLOSED BORESCOPE INSPECTION PORTS REF AMM 72-00. INSPECTED BORO PORTS AND VERIFIED SECURE. C/W PNEU SYS DUCT BURNOUT REF JOBCARD 7100-2619. REPLACED BOTH WATER SEPARATOR BAGS. RAN ENGINES AGAIN AND STILL HAD FUMES. REPLACED BOTH WATER SEPARATOR BAGS AGAIN. RAN ENGINES FOR 4 HRS AND NO MORE EVIDENCE OF FUMES. REF (LP5845514)
